# SDR ASAA2020091433176

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 51,109 hours, 15,185 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK, DURING NR 2 ENG START GOT RIGHT SIDE WINDOW OVERHEAT LIGHT.  PERFORMED QRH, WAITED 3 MIN, BACK ON OVERHEAT CLEARED.  GROUNDED - YES.  PERFORMED WHCU BITE B737-800 AMM 30-41-11-710-801, NO FAULTS.  ALL WINDOWS HEAT NORMALLY, NO OTHER DEFECTS NOTED.
